# SDR REXA2019070101054

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,168 hours, 19,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL TO BNA MAIN CABIN DOOR WOULD NOT OPEN. IT FEELS JAMMED CLOSED. FOUND PAX STAIRS STOR PIN LANYARD JAMMED IN DOOR. INSPECTED DOOR AND STOWED PINS. FOUND NO APPARANT DAMAGE. OPS CHK GOOD IAW AMM 52-11-00. OK FOR SVC.
